# SDR ASOA20120219016R

- Difficulty date: February 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 19,517 hours, 11,315 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203002
- Condition: Faulty
- Location: Lavatory
- Part time: 26,982 hours, 20,435 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED "LAV SMOKE" MASTER WARNING IN FLIGHT ON EICAS- WITH NO SIGNS OF FIRE OR SMOKE NOTED.  MX R & R THE LAVATORY SMOKE DETECTOR IAW AMM 26-14-01 WITH OPS CHECKED SUCCESSFUL.  ACFT WAS APPOVED FOR RETURN TO SERVICE.
